Announcement

Collapse
No announcement yet.

Suboxone Detox Help Please...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    Originally posted by Daxter View Post
    OK my first day at 5mg. So far so good. Someone please confirm my math as it is not my specialty. Thanks!
    Yea Dax if you were at 6.75 then 5 mg is what you were suppose to drop to. Good to read so far so good. Your next drop will be to 3.75. Just a reminder to you as your tapering and that is to always make sure your stable befor dropping. Best wishes to you and talk to you later.

    Alex

    Comment


    • #32
      Dax,

      I've been reading you thread and glad to see you are getting good advice and on the right path.

      Keep up the good work and have a great day,

      Lincoln

      Comment


      • #33
        Gosh everyone one of you are awesome. I really appreciate the advice and encouragement.

        Comment


        • #34
          Hi...

          How are you doing at 5 mg? Hope all is well. Give us an update when you can.

          Take care,
          Kat

          Comment


          • #35
            Dax have you dropped from 5 mg yet? Hope all is going well and give us an update

            Alex

            Comment


            • #36
              Hi folks got side tracked with "life". My insurance company made me switch to Zubsolv. It seemed the same as suboxone. I have weaned down now to 1/2 of a pill of zubsolv 5.7mg/1.4. Can I go ahead and quit?

              Comment


              • #37
                Hey there. Good to see you posting.

                I hadn't heard of Zubsolv so I looked it up. Yes, it contains the same ingredients as Suboxone: buprenorphine and naloxone. The official website said that "The amount of buprenorphine in a dose of Zubsolv is not the same as the amount of buprenorphine in other medications containing buprenorphine (i.e. Suboxone).

                So, exactly what amount (mg) are you currently taking?

                Kat

                Comment


                • #38
                  Originally posted by Daxter View Post
                  Hi folks got side tracked with "life". My insurance company made me switch to Zubsolv. It seemed the same as suboxone. I have weaned down now to 1/2 of a pill of zubsolv 5.7mg/1.4. Can I go ahead and quit?
                  Daxter I could be wrong here but I am thinking that 5 .7 mg of zubsolv is the same as 8 mg of suboxne. If that is the case which like I stated I could be wrong then taking 1/2 of a zubsolv would be the same as 4 mg of subs. That is way to high of a dose to quit at. You need to taper much lower on the zubsolv then 1/2 a pill.

                  Alex

                  Comment


                  • #39
                    Thanks but I have been at a 1/2 pill for several days (3-4) and have only mild discomfort. I might get flamed for this but my doc gave me 20 hydrocodone 10-500's. My thoughts were when I do make the jump if it is unbearable I will take a 1/2 of hydro to try to help reduce the "pain". I WILL NOT go back to them though. My doc knows my history and said only 20 and to see him once every 3 days to monitor me.

                    Comment


                    • #40
                      Hello Dexter,
                      I have another thread where my Dr. told me to jump off at 2 mg. They really are morons. I;m going through bad withdrawals and have already missed 2 weeks of work. It got really bad last night when I took tranquilizer and benadryl to sleep then woke up 2 hours later wired. You are very lucky to find this place first. It was too late for me and I just have to hope I get through it soon.

                      Blessing
                      Member21

                      Comment


                      • #41
                        Originally posted by Daxter View Post
                        Thanks but I have been at a 1/2 pill for several days (3-4) and have only mild discomfort. I might get flamed for this but my doc gave me 20 hydrocodone 10-500's. My thoughts were when I do make the jump if it is unbearable I will take a 1/2 of hydro to try to help reduce the "pain". I WILL NOT go back to them though. My doc knows my history and said only 20 and to see him once every 3 days to monitor me.
                        Daxter have you considered reducing further then 1/2 of a pill a day to say 1/3 of a pill then after that 1/4 of a pill at least befor trying to jump. My guess is if you jump at 1/2 a pill a day after 2 or 3 days it will hit you really hard and you will go thru 20 hydros very quicky because of the discomfort you will be going thru.

                        Alex

                        Comment


                        • #42
                          Yes. As tiny as these pills are I will find a way to cut them up. As always thanks for the advice.

                          Comment


                          • #43
                            HELP! Folks I need some advice. As mentioned before I was taking a 1/4 of a tablet of Zubsolv 2x a day. I figured that would equal 2mg? So yesterday I starting cutting the tiny 1/4 in half. Then yesterday I took 1/4 in the AM as usual and maybe 1/8 at night. I did not sleep at all last night, feel like death, etc. I would not think that small of a reduction would make a big difference. I am on many meds so I am going to list them and would like some input as to what I am taking.

                            1. Clonazepam 2mg 2x day
                            2. Wellbutrin 90mg day?
                            3. Vyvanse 30 mg day
                            4. Adderol 10 MG in afternoon. (Told doc Vyvanse was wearing off in the afternoon.)
                            5. Remeron 45MG night
                            6. Imipramine 50 mg 5 at night.
                            7. And of course the Zubsolv.

                            Thanks!

                            Comment


                            • #44
                              Daxter,

                              Are you asking about the other meds because you think they may be to blame for why you're not feeling well? I don't know anything about the meds you're taking except for Clonazepam and Wellbutrin. I can't imagine why either of those would interfere with your taper.

                              Speak with your doctor about all this. Also, make sure to ask about the equivalent of Sub >> Zubsolv.

                              I'm sorry I can't be of any help. Hopefully other members can give you some insight.
                              Kat

                              Comment


                              • #45
                                Yes sorry I did not mean to get off track with the other meds. As mentioned I have been taking 1/4 of the Zubsolv in the Am and then 1/4 in the PM. I will try again to reduce it down some. The problem is that at 1/4 they are about the size of a BB. I think I will take the normal 1/4 tonight and reduce the one in the AM. I should sleep better that way I would think. Thanks as always.

                                Comment

                                Working...
                                X